Author Index

B

  • Baca, Martin Constructions of antimagic labelings for some families of regular graphs [Volume 44, Issue 1, 2013, Pages 1-7]

C

  • Colbourn, Charles Profiles of covering arrays of strength two [Volume 44, Issue 1, 2013, Pages 31-59]

G

  • Gismondi, Stephen J. Modelling Decision Problems Via Birkhoff Polyhedra [Volume 44, Issue 1, 2013, Pages 61-81]

J

  • Jeyanthi, P. Vertex Equitable Labelings of Transformed Trees [Volume 44, Issue 1, 2013, Pages 9-20]
  • Jeyanthi, P. k-equitable mean labeling [Volume 44, Issue 1, 2013, Pages 21-30]

M

  • Maheswari, A. Vertex Equitable Labelings of Transformed Trees [Volume 44, Issue 1, 2013, Pages 9-20]
  • Miller, Mirka Constructions of antimagic labelings for some families of regular graphs [Volume 44, Issue 1, 2013, Pages 1-7]

P

  • Phanalasy, Oudone Constructions of antimagic labelings for some families of regular graphs [Volume 44, Issue 1, 2013, Pages 1-7]

S

T

  • Torres-Jimenez, Jose Profiles of covering arrays of strength two [Volume 44, Issue 1, 2013, Pages 31-59]